Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weird side-effect? med_empowered

Posted by MM on February 21, 2005, at 18:11:30

In reply to Re: Weird side-effect?, posted by med_empowered on February 21, 2005, at 17:46:07

Well I take a multi-vitamin almost every day...don't think it has added sodium though. What I've been kind of wondering is if it has something to do with having had Belle's Palsey as a child. It paralyzed half of my face for 2 weeks and thinking maybe the trileptal messes with something that never healed or something. Maybe I'll try eating more salt/sodium and see. I'll also try to do more research on Trileptal/vitamin effects. Thanks for the help med.
MM


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MM thread:461413
URL: http://www.dr-bob.org/babble/20050217/msgs/461480.html